# SDR SIMA27210

- Difficulty date: September 27, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- Aircraft time: 20,635 hours, 20,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17498
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MHT - FLT 4460 - EMERGENCY FLOOR PROXIMITY LIGHTS AT 6, 7, 8BC AND OVERHEAD LIGHTS AT 7A, 8, 10BC, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 22LN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
